EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
OPTETRAK DEVICE |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Implanted, give date: patient was in implanted in (b)(6) 2014.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by the legal brief, in (b)(6) 2014, patient underwent left knee replacement surgery where she was implanted with an optetrak device.On (b)(6) 2022, patient underwent left knee revision surgery due to accelerated and preventable wear of the polyethylene insert.
Additional Manufacturer Narrative
Added information to d6a and d8.Product information was provided, as a result, the following fields have been updated: d1, d4, g4, h4, h7, and h9.H6: investigation results - the revision reported may have been the result of polyethylene wear as stated in the legal documentation.The extent and root cause of the reported polyethylene wear cannot be confirmed as the device was not available for evaluation, and radiographs, photographs, and operative notes were not provided.